# SDR SWAA2017111517785

- Difficulty date: October 30, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREASE BEAM INNER THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS 312 TO 344, LBL 60.   R & R THE ANGLE IAW SRM & DWG.
